MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was based on the log file of the affected device.Based on the log file analysis the reported device shutdown could not be confirmed.The log file analysis revealed a communication problem between the cockpit and the ventilation unit of the device.A temporary access problem on the hard drive that caused a temporary loss of cockpit function was identified as root cause.The ongoing ventilation was not interrupted during the reported event.The solid-state drive should be replaced.If the hard disk is not accessible for the microprocessor system, the safety software initializes a warm start of the cockpit.If the hard disk is not accessible even during the warm start, the cockpit's boot process cannot be completed.A corresponding error message is displayed on the black screen and the acoustic auxiliary alarm is activated after 45 seconds at the latest.In this case, the ventilation continues with the set parameters.Safety-relevant parameters such as fio2, minute volume or airway pressure are displayed in the additional oled display, in which the user can see the ongoing ventilation.Monitoring functions and the user interface of the cockpit are not available.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that during use, the cockpit went blank and rebooted.There was no health consequences for the patient reported.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key23289760
Report Number9611500-2025-00573
Device Sequence Number20213661
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)180410(93)8417400-16
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown